Disprin contains acetylsalicylic acid or aspirin (325mg) as an active ingredient. It is used to give relief from headaches, migraine, toothache, period pains, rheumatic and arthritic pain. It is used to reduce fever.
The information provided about Disprin Tablet is for general knowledge and educational purposes only. Disprin contains Aspirin, which should be used strictly as advised by a registered healthcare profe
Rating
I purchased my Tab S2 at Best Buy but I wanted to share my thoughts on Amazon. I'm not going to go over specs and such since you can read those in a hundred other places. Though I will say that the "new" version is preloaded with Marshmallow and now uses a Qualcomm octacore processor in place of the Exynos that shipped with the first gen.
- Sep 08, 2021
Pros: Nice large(9.7") screen. Bright colors. Easy to setup and get started. Arrived on time. Cons: a bit slow on response, but expected as tablet is 2 generations old. But works fine and good value for the money.
- Sep 08, 2021
Love the processor speed and the sensitivity of the touch screen.
- Sep 08, 2021
I purchased the Tablet May 2017 and now April 2019 I have to charge it everyday. I don't watch movies on it..just play a game or two while on lunch. I guess now I need to power it down for future use.
- Sep 08, 2021